RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2009, Number 4, Pages 39–42 (Mi ivm1318)  

Regularization of a three-element functional equation

S. A. Modina

Kazan State Power Engineering University

Abstract: In this paper we study the three-element functional equation
$$ (V\Phi)(z)\equiv\Phi(iz)+\Phi(-iz)+G(z)\Phi(\frac1z)=g(z),\qquad z\in R, $$
subject to
$$ R\colon |z|<1,\quad|\arg z|<\frac\pi4. $$

We assume that the coefficients $G(z)$ and $g(z)$ are holomorphic in $R$ and their boundary values $G^+(t)$ and $g^+(t)$ belong to $H(\Gamma)$, $G(t)G(t^{-1})=1$. We seek for solutions $\Phi(z)$ in the class of functions holomorphic outside of $\overline R$ such that they vanish at infinity and their boundary values $\Phi^-(t)$ also belong to $H(\Gamma)$.
Using the method of equivalent regularization, we reduce the problem to the 2nd kind integral Fredholm equation.

Keywords: functional equation, holomorphic function, regularization method, rotation group of a dihedron.

Full text: PDF file (144 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2009, 53:4, 31–33

Bibliographic databases:

UDC: 517.51
Received: 18.01.2007

Citation: S. A. Modina, “Regularization of a three-element functional equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, no. 4, 39–42; Russian Math. (Iz. VUZ), 53:4 (2009), 31–33

Citation in format AMSBIB
\Bibitem{Mod09}
\by S.~A.~Modina
\paper Regularization of a~three-element functional equation
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2009
\issue 4
\pages 39--42
\mathnet{http://mi.mathnet.ru/ivm1318}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2581472}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2009
\vol 53
\issue 4
\pages 31--33
\crossref{https://doi.org/10.3103/S1066369X09040057}


Linking options:
  • http://mi.mathnet.ru/eng/ivm1318
  • http://mi.mathnet.ru/eng/ivm/y2009/i4/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:206
    Full text:24
    References:18
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021